# SDR ASOA2016072015104

- Difficulty date: June 22, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL KICKPLATE ANGLE CORRODED.  REMOVED AND REPLACED THE KICK PLATE ANGLE IAW SRM 51-47-02-001-001-A01 AND 51-42-06-001-001-A01.
